# SDR AALA970911

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SQUARE BOX TYPE FITTING TOP OF FLOOR BEAM STA 1741 CTR.  CORROSION ON BOTTOM AROUND FASTENERS ATTACH.  ALSO, ON TOP OF BEAM  INSTALLED NEW LATCH ASSY PER SRM 51-21-01.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
